MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A data review was conducted against the device and there was no indication of a device malfunction.This mdr is being submitted late, as the initial submission on november 12, 2024 failed.This was determined to be an issue with fda¿s system accepting miradry¿s renewed ssl/signing and encryption certificate, which had a leading zero in the serial number.This was determined to be the cause of the mdr submission failure.Following troubleshooting with the esg help desk, a new certificate was obtained and uploaded, and the subsequent mdr submission on december 19, 2024 was successful.
 
Event or Problem Description
Received email from rep stating the patient is experiencing 10/10 nerve & discomfort bilateral that is ongoing post 2nd tx.Patient was rx gabapentin and medrol dose pack and advised to massage and stretch.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
angelica lopez
721 charcot ave
san jose, CA 95131
MDR Report Key21154367
Report Number3008082710-2024-70019
Device Sequence Number15785322
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2019
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite